File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Waring-Goldbach problem for unlike powers

TitleWaring-Goldbach problem for unlike powers
Authors
KeywordsCircle Method
Exceptional Set
Waring-Goldbach Problem
Issue Date2007
PublisherSpringer Verlag. The Journal's web site is located at http://link.springer.de/link/service/journals/10114/index.htm
Citation
Acta Mathematica Sinica, English Series, 2007, v. 23 n. 2, p. 265-280 How to Cite?
AbstractIn this paper, it is proved that with at most O(N65/66) exceptions, all even positive integers up to N are expressible in the form p2 2 + p3 3 + p4 4 + p5 5. This improves a recent result O( {N19193/19200+ ε) due to C. Bauer. © Springer-Verlag Berlin Heidelberg 2007.
Persistent Identifierhttp://hdl.handle.net/10722/156185
ISSN
2015 Impact Factor: 0.386
2015 SCImago Journal Rankings: 0.406
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorRen, XMen_US
dc.contributor.authorTsang, KMen_US
dc.date.accessioned2012-08-08T08:40:45Z-
dc.date.available2012-08-08T08:40:45Z-
dc.date.issued2007en_US
dc.identifier.citationActa Mathematica Sinica, English Series, 2007, v. 23 n. 2, p. 265-280en_US
dc.identifier.issn1439-8516en_US
dc.identifier.urihttp://hdl.handle.net/10722/156185-
dc.description.abstractIn this paper, it is proved that with at most O(N65/66) exceptions, all even positive integers up to N are expressible in the form p2 2 + p3 3 + p4 4 + p5 5. This improves a recent result O( {N19193/19200+ ε) due to C. Bauer. © Springer-Verlag Berlin Heidelberg 2007.en_US
dc.languageengen_US
dc.publisherSpringer Verlag. The Journal's web site is located at http://link.springer.de/link/service/journals/10114/index.htmen_US
dc.relation.ispartofActa Mathematica Sinica, English Seriesen_US
dc.subjectCircle Methoden_US
dc.subjectExceptional Seten_US
dc.subjectWaring-Goldbach Problemen_US
dc.titleWaring-Goldbach problem for unlike powersen_US
dc.typeArticleen_US
dc.identifier.emailTsang, KM:kmtsang@maths.hku.hken_US
dc.identifier.authorityTsang, KM=rp00793en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1007/s10114-005-0733-zen_US
dc.identifier.scopuseid_2-s2.0-33947652701en_US
dc.identifier.hkuros127843-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-33947652701&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume23en_US
dc.identifier.issue2en_US
dc.identifier.spage265en_US
dc.identifier.epage280en_US
dc.identifier.isiWOS:000244348600007-
dc.publisher.placeGermanyen_US
dc.identifier.scopusauthoridRen, XM=13407001300en_US
dc.identifier.scopusauthoridTsang, KM=7201554731en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats